# SDR AALA202111240942

- Difficulty date: November 23, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737*
- Aircraft serial: 31091
- Aircraft time: 35,359 hours, 14,429 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bolt
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY FLIGHT ATTENDANT'S UNABLE TO LOCK/UNLOCK DOOR FROM CABIN SIDE. LATCH IS STIFF. CLEANED AND LUBRICATED SLIDER LOCK BOLT.
